MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redt1683 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (redt1683) have been reported from the same facility.
 
Event or Problem Description
It was reported the needles are leaking blood at y-port after flush.The facility reported three devices.This report addresses the third device.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a hub leak is confirmed but the exact cause remains unknown.One 20 ga x 0.75 in ez huber infusion was returned in opened packaging with product information ref: shw20-75ys and lot: redt1683.Three additional product label lids were returned with product information ref: shw20-75ys and lot: redt1683.One product lid was returned with product information ref: shw20-75ys and lot: redt0573.Microscopic observation of the y site valve revealed no apparent damage.The sample was flushed from both luer connectors with water using a 12 ml syringe and was found to be patent to infusion.The distal clamp was activated in order to pressurize the device using the proximal connector.A bead of water with red residue was observed to form at the blue valve.Based on the condition of the sample returned, possible contributing factors include exposure to high pressures.The product ifu cautions, ¿high pressure or use with power injectors may cause leakage or damage.¿ a lot history review (lhr) of redt1683 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (redt1683) have been reported from the same facility.
 
Event or Problem Description

Brand Name
EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9121055
Report Number3006260740-2019-02841
Device Sequence Number19419849
Product Code FPA
UDI-Device Identifier00801741089879
UDI-Public(01)00801741089879
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHW20-75YS
Device Lot NumberREDT1683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Event Location Hospital
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1